Blood clots and Morning after pill

Patient

Q: 5 days ago i had to take the morning after pill because of a contraceptive failure. Today my period arrived 6 days earlier then expected, it's not heavy, but full of blood clots. I am supposed to start on the contraceptive pill today for the first time, but is it ok to take this so soon after having the morning after pill? Also, are blood clots in a period normal, after taking the morning after pill?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have had a chronic cough since April. Treated for Allergy, Gerd, Post Nasal drip. Family Doctor, ENT, Pulmonologist...

Q: Since my doctor discontinued clonazepam and diazepam for severe anxiety I have hardly eaten in 4 months. In the last...

Q: I have been taking drugs rectally for the last 6 months: Opiates, Benzos, Adderall, etc. I did this by crushing the...

Q: I took my 9 year old daughter to her pediatrician for urinary issues (burning) and the doctor happened to discover he...

Q: Hello I am 22 male so pretty young, thats why I am a bit scared. I recently have had some heart related issues. I wen...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews